MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION DURASEAL DURAL SEALANT SYSTEM; SEALANT, DURAL

INTEGRA LIFESCIENCES CORPORATION DURASEAL DURAL SEALANT SYSTEM; SEALANT, DURAL
Model Number 202050
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Product placed during spine surgery procedure.Upon follow up appointment patient had imaging studies which demonstrated duraseal product had expanded and caused cauda equina.

Brand Name
DURASEAL DURAL SEALANT SYSTEM
Common Device Name
SEALANT, DURAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
311 enterprise drive
plainsboro NJ 08536
MDR Report Key8403132
Report Number8403132
Device Sequence Number389666
Product Code NQR
UDI-Device Identifier10381780000020
UDI-Public(01)10381780000020
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/06/2019
Report Date (Section F) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number202050
Device Catalogue Number202050
Device Lot NumberN8A1127X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/08/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/06/2019